# SDR QXEA2016062100399

- Difficulty date: June 1, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 22,203 hours, 23,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD THRESHOLD PLATE CORRODED.  MCD THRESHOLD PLATE REMOVED REF SRM 51-42-05.  THRESHOLD PLATE INSTALLED REF DWG 85329531, REV A 99/09/08 & REF SRM 51-42-05.  TEFLON RUB STRIP REMOVED FROM THRESHOLD PLATE, REF SRM 51-42-05.  TEFLON RUB STRIP INSTALLED ON THRESHOLD REF DWG 85329532 96/05/21 AND SRM 51-42-05.  NEW MCD THRESHOLD PLATE LOCATED AND DRILLED, REF SRM 51-40-09.
